# SDR DALA2018110706531

- Difficulty date: November 5, 2018
- Submitted: November 7, 2018
- Operation: Air carrier
- Aircraft: N707TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 27625
- Aircraft time: 79,748 hours, 21,753 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Exterior
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 6805, L/P 5138636) EXIT EMERGENCY LIGHTS 2R DOOR INOP. FOUND EXIT INDICATOR LIGHT L860 DAMAGED. REPLACED LIGHT ASSY PER B757 AMM 33-51-10. REPLACED FUSE AT POWER SUPPLY M733 PER B757 AMM 33-51-07, NOW OPS OK.
